A Study On The Number Of Edges Of Some Families Of Graphs And Generalized Mersenne Numbers
DOI:
https://doi.org/10.23755/rm.v42i0.704Keywords:
SM Balancing graphs, SM Sum graphs, Nandu Sequence, Generalized Mersenne numbers, SM prime numbersAbstract
The relationship between the Nandu sequence of the SM family of graphs and the generalized Mersenne numbers is demonstrated in this study. The sequences obtained from the peculiar number of edges of SM family of graphs are known as Nandu sequences. Nandu sequences are related to the two families of SM sum graphs and SM balancing graphs. The SM sum graphs are established from the inherent relationship between powers of 2 and natural numbers, whereas the SM balancing graphs are linked to the balanced ternary number system. In addition, some unusual prime numbers are discovered in this paper. These prime numbers best suit as an alternate for the Mersenne primes in the case of the public key cryptosystem.References
Divesh Aggarwal, Antoine Joux, Anupam Prakash, and Miklos Santha, A new public-key cryptosystem via Mersenne numbers, Annual International Cryptology Conference, Springer, 2018, pp. 459–482.
J C Bajard and Laurent Imbert, A full RNS implementation of RSA, IEEE Transactions on computers 53 (2004), no. 6, 769–774.
Jean-Claude Bajard, Marcelo Kaihara, and Thomas Plantard, Selected RNS bases for modular multiplication, 2009 19th IEEE Symposium on Computer Arithmetic, IEEE, 2009, pp. 25–32.
Jaewook Chung and M Anwar Hasan, Low-weight polynomial form integers for efficient modular multiplication, IEEE Transactions on Computers 56 (2006), no. 1, 44–57.
Kinkar Ch Das and Ivan Gutman, Estimating the wiener index by means of number of vertices, number of edges, and diameter, MATCH Commun. Math. Comput. Chem 64 (2010), no. 3, 647–660.
Sushma Palimar et al., Mersenne primes in real quadratic fields, arXiv preprint arXiv:1205.0371 (2012).
Mansi Shah and Shah Devbhadra, Generalized double Fibonomial numbers, Ratio Mathematica 40 (2021), 163.
Jerome A Solinas et al., Generalized Mersenne numbers, Citeseer, 1999.
K G Sreekumar and K Manilal, Hosoya polynomial and Harary index of SM family of graphs, Journal of information and optimization Sciences 39 (2018), no. 2, 581–590.
K G Sreekumar and K Manilal , Automorphism groups of some families of bipartite graphs, Electronic Journal of Graph Theory and Applications 9 (2021), no. 1, 65–75.
Tao Wu and Li-Tian Liu, Elliptic curve point multiplication by generalized Mersenne numbers, Journal of electronic science and technology 10 (2012), no. 3, 199–208.
S Y Yan, Primality testing of large numbers in maple, Computers & Mathematics with Applications 29 (1995), no. 12, 1–8.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.